# SDR SIMA201015503

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 20,172 hours, 17,046 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Coupling
- Part number: 8151138
- Condition: Torn
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4523 THE CREW REPORTED, RECEIVED BLEED NR 2 LEAK WITH LOSS OF PRESSURIZATION.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO BDL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING VISUAL INSPECTION OF THE NR 2 PACK FOUND A TORN COUPLING THAT ATTACHED THE PACK VALVE TUBE TO THE DUAL TEMPERATURE CONTROL VALVE.  REMOVED AND REPLACED COUPLING IAW AMM 21-60-01 EMB 140.  THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
